Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 19 found articles
 
 
  Ground states for quasilinear Schrödinger equations with critical growth
 
 
Title: Ground states for quasilinear Schrödinger equations with critical growth
Author: Liu, Xiangqing
Liu, Jiaquan
Wang, Zhi-Qiang
Appeared in: Calculus of variations and partial differential equations
Paging: Volume 46 (2012) nr. 3-4 pages 641-669
Year: 2012
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands